RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Author agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1989, Volume 190, Pages 117–138 (Mi tm1774)  

This article is cited in 7 scientific papers (total in 7 papers)

Estimates of maximal operators connected with the boundary behaviour and their applications

V. G. Krotov


Full text: PDF file (2258 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1992, 190, 123–144

Bibliographic databases:

UDC: 517.51+517.534-517.95

Citation: V. G. Krotov, “Estimates of maximal operators connected with the boundary behaviour and their applications”, Theory of functions, Proceedings of the All-Union symposium on the theory of functions (Amberd, October 1987), Trudy Mat. Inst. Steklov., 190, Nauka, Moscow, 1989, 117–138; Proc. Steklov Inst. Math., 190 (1992), 123–144

Citation in format AMSBIB
\Bibitem{Kro89}
\by V.~G.~Krotov
\paper Estimates of maximal operators connected with the boundary behaviour and their applications
\inbook Theory of functions
\bookinfo Proceedings of the All-Union symposium on the theory of functions
\procinfo Amberd, October 1987
\serial Trudy Mat. Inst. Steklov.
\yr 1989
\vol 190
\pages 117--138
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1774}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1005342}
\zmath{https://zbmath.org/?q=an:0728.47032|0789.47032}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1992
\vol 190
\pages 123--144


Linking options:
  • http://mi.mathnet.ru/eng/tm1774
  • http://mi.mathnet.ru/eng/tm/v190/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Krotov, “O granichnom povedenii funktsii iz prostranstv tipa Khardi”, Izv. AN SSSR. Ser. matem., 54:5 (1990), 957–974  mathnet  mathscinet  zmath  adsnasa; V. G. Krotov, “On the boundary behavior of functions in spaces of Hardy type”, Math. USSR-Izv., 37:2 (1991), 303–320  crossref
    2. V. G. Krotov, “An exact estimate of the boundary behavior of functions from Hardy–Sobolev classes in the critical case”, Math. Notes, 62:4 (1997), 439–448  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. G. Krotov, “Tangential boundary behavior of functions of several variables”, Math. Notes, 68:2 (2000), 201–216  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. G. Krotov, I. N. Katkovskaya, “Strong-Type Inequality for Convolution with Square Root of the Poisson Kernel”, Math. Notes, 75:4 (2004), 542–552  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. Russian Math. (Iz. VUZ), 50:8 (2006), 59–64  mathnet  mathscinet  elib
    6. V. G. Krotov, L. V. Smovzh, “Weighted estimates for tangential boundary behaviour”, Sb. Math., 197:2 (2006), 193–211  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. E. S. Dubtsov, “Semeistva drobnykh preobrazovanii Koshi v share”, Algebra i analiz, 21:6 (2009), 151–181  mathnet  mathscinet  zmath; E. S. Dubtsov, “Families of fractional Cauchy transforms in the ball”, St. Petersburg Math. J., 21:6 (2010), 957–978  crossref  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:135
    Full text:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017